BibTeX record journals/bit/NichollLLW83

download as .bib file

@article{DBLP:journals/bit/NichollLLW83,
  author    = {Tina M. Nicholl and
               D. T. Lee and
               Yuh{-}Zen Liao and
               Chak{-}Kuen Wong},
  title     = {On the {X-Y} Convex Hull of a Set of {X-Y} Polygons},
  journal   = {{BIT}},
  volume    = {23},
  number    = {4},
  pages     = {456--471},
  year      = {1983},
  url       = {https://doi.org/10.1007/BF01933620},
  doi       = {10.1007/BF01933620},
  timestamp = {Tue, 22 Jun 2021 13:02:25 +0200},
  biburl    = {https://dblp.org/rec/journals/bit/NichollLLW83.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics